New sandwich results for univalent functions defined by the Tang-Aouf operator

Document Type : Research Paper


Department of Mathematics, College of Science, University of Al-Qadisiyah, Diwaniyah, Iraq


In this paper, we study some differential subordination and subordination results for certain subclass of univalent functions in the open unit disc U using generalized operator $H^{\lambda,\delta}_{\eta,\mu}$. Also, we derive some sandwich theorems.


[1] S.A. Al-Ameedee, W.G. Atshan and F.A. Al-Maamori, On sandwich results of univalent functions defined by a
linear operator, J. Interdis. Math. 23(4) (2020) 803–809.
[2] S.A. Al-Ameedee, W.G. Atshan and F.A. Al-Maamori, Some new results of differential subordinations for Higher
–order derivatives of multivalent functions, J. Phys.: Conf. Ser. 1804 (2021) 012111.
[3] R.M. Ali, V. Ravichandran, M.H. Khan and K.G. Subramanian, Differential sandwich theorems for certain
analytic functions, Far East J. Math. Sci. 15 (2004) 87–94.
[4] F.M. Al-Oboudi and H.A. Al-Zkeri, Applications of Briot-Bouquet differential subordination to some classes of
meromorphic function, Arab J. Math. Sci. 12(1) (2006) 17–30.
[5] W.G. Atshan and A.A.R. Ali, On some sandwich theorems of analytic functions involving Noor–Sˇalˇagean operator,
Adv. Math.: Sci. J. 9(10) (2020) 8455–8467.
[6] W.G. Atshan and A.A.R. Ali, On sandwich theorems results for certain univalent functions defined by generalized
operator, Iraqi J. Sci, 62(7) (2021) 2376–2383.
[7] W.G. Atshan, A.H. Battor and A.F. Abaas, Some sandwich theorems for meromorphic univalent functions defined
by new integral operator, J. Interdis. Math. 24(3) (2021) 579–591.
[8] W.G. Atshan and R.A. Hadi, Some differential subordination and superordination results of p-valent functions
defined by differential operator, J. Phys.: Conf. Ser. 1664 (2020) 012043.
[9] W.G. Atshan and S.R. Kulkarni, On application of differential subordination for certain subclass of meromorphically p-valent functions with positive coefficients defined by linear operator, J. Ineq. Pure Appl. Math. 10(2)
(2009) 11.
[10] W.G. Atshan, I.A.R. Rahman and A.A. Lupas, Some results of new subclasses for bi-univalent functions using
quasi-subordination, Symmetry 13(9) (2021) . 1653.[11] T. Bulboaˇca, Classes of first-order differential superordinations, Demon. Math. 35(2) (2002) 287–292.
[12] T. Bulboaˇca, Differential subordinations and superordinations, Recent results, House of Scientific Book Publ.
Cluj-Napoca, 2005.
[13] N.E. Cho, M.K. Aouf and R. Srivastava, The principle of differential subordination and its application to analytic
and p- valent functions defined by generalized fractional differintegral operator, Symmetry 11 (2019) 1083.
[14] R.M. El-Ashwah and M.K. Aouf, Differential subordination and superordination for certain subclasses of p-valent
functions, Math. Comput. Model. 51(5–6) (2010) 349–360.
[15] G.P. Goyal and J.K. Prajapat, A new class of analytic p-valent functions with negative coefficients and fractional
calculus operators, Tamsui Oxf. J. Math. Sci. 20 (2004) 175–186.
[16] S. Kanas and H.M. Srivastava, Linear operators associated with k-uniformly convex functions, Integer. Transforms
Spec. Funct. 9 (2000) 121–132.
[17] S.S. Miller and P.T. Mocanu, Differential Subordination: Theory and Applications, Series on Monographs and
Textbooks in Pure and Applied Mathematics, Marcel Dekker Inc. New York and Basel, 2000.
[18] S.S. Miller and P.T. Mocanu, Subordinant of differential superordinations, Complex Var. 48(10) (2003) 815–826.
[19] S. Owa, On the distortion theorem I, Kyungpook Math. J. 18 (1978), 53–59.
[20] S. Owa and H.M. Srivastava, Univalent and starlike generalized hypergeometric functions, Can. J. Math. 39 (1987)
[21] J.K. Prajapat and M.K. Aouf, Majorization problem for certain class of p–valently analytic function defined by
generalized fractional differintegral operator, Comput. Math. Appl. 63 (2012) 42–47.
[22] J.K. Prajapat, R.K. Raina and H.M. Srivastava, Some inclusion properties for certain subclasses of strongly
starlike and strongly convex functions involving a family of fractional integral operators, Integer. Transforms
Spec. Funct. 18 (2007) 639–651.
[23] T.M. Seoudy and M.K. Aouf, Subclasses of p-valent functions of bounded boundary rotation involving the generalized fractional differintegral operator, Comptes Rendus Math. 351 (2013), 787–792.
[24] H.M. Srivastava and S. Owa, Some characterizations and distortions theorems involving fractional calculus, generalized hypergeometric functions, Hadamard products, linear operators and certain subclasses of analytic functions,
Nagoya Math. J. 106 (1987) 1–28.
[25] H.M. Srivastava, M. Saigo and S. Owa, A class of distortion theorems involving certain operators of fractional
calculus, J. Math. Anal. Appl. 131 (1988) 412–420.
[26] H. Tang, G.-T. Deng, S.-H. Li and M.K. Aouf, Inclusion results for certain subclasses of spiral-like multivalent
functions involving a generalized fractional differintegral operator, Integr. Transforms Spec. Funct. 24(11) (2013)
Volume 12, Special Issue
December 2021
Pages 2521-2530
  • Receive Date: 18 October 2021
  • Revise Date: 04 December 2021
  • Accept Date: 17 December 2021